# SDR VNAA0206007

- Difficulty date: June 16, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 17,474 hours, 15,395 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A NOSE WHEEL STEERING FAIL CAS MESSAGE AND ABORTED TAKEOFF.  WHEN THE POWER WAS REDUCED THE MESSAGE CLEARED.  THE CREW CALLED MAINTENANCE CONTROL WHO HAD THE CREW RUN UP THE AIRCRAFT AT TAKEOFF POWER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-01-00 AND NO FURTHER PROBLEMS OR  DISCREPANCIES WERE NOTED.  FLIGHT 8640 WAS THEN RELEASED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
